Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cohomology of projective space seen by residual complex
HTML articles powered by AMS MathViewer

by I-Chiau Huang PDF
Trans. Amer. Math. Soc. 353 (2001), 3097-3114 Request permission

Abstract:

A subcomplex of a residual complex on projective space is constructed for computing the cohomology modules of locally free sheaves. A constructive new proof of the Bott formula is given by explicitly exhibiting bases for the cohomology modules.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14F05, 14F10, 13N05
  • Retrieve articles in all journals with MSC (2000): 14F05, 14F10, 13N05
Additional Information
  • I-Chiau Huang
  • Affiliation: Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529, Taiwan, R.O.C.
  • Email: ichuang@math.sinica.edu.tw
  • Received by editor(s): January 10, 2000
  • Published electronically: March 12, 2001
  • © Copyright 2001 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 353 (2001), 3097-3114
  • MSC (2000): Primary 14F05, 14F10; Secondary 13N05
  • DOI: https://doi.org/10.1090/S0002-9947-01-02686-1
  • MathSciNet review: 1828600